|lypodystrophy from Ziagen?
Jul 27, 2008
does ziagen cause lypodystrophy and or facial wasting ?
| Response from Dr. Pierone
Hello and thanks for posting.
As a class, all nucleoside reverse transcriptase inhibitors may produce mitochondrial toxicity and lipodystrophy to varying degrees. Ziagen (abacavir) appears to be in the middle of the pack in this regard. It is less likely to produce problems compared with AZT and d4T, but may contribute to this complication.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Sucking Penis Sign Of HIV AIDS
- Swollen Glands After Oral Sex Worried I Have HIV
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
- Thrush After Happy Ending Worried I Have HIV
- Vaginal Discharge After Drinking Water Worried I Have HIV
- Vaginal Discharge After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.